European Shipping from €6,95
Trusted Partners: safe payment & fast delivery
Family-run business with 10+ years experience
Our shops - The Hague - Wassenaar - Amsterdam
€3,95
Add to cart

Anadin Ibuprofen 16 Tablets

Anadin Ibuprofen 16 Tablets
€3,95 Incl. tax
In stock

200mg tablets for back & muscle pain. For relief from: Backache, Muscular pain, Rheumatic pain, Neuralgia. Also provides relief from: headache, dental pain, period pain, feverishness, cold and flu symptoms, migraine. For more information, please visit: ww Read more..

  • European Shipping

    Fast & Affordable DPD shipping
  • We want you to be happy

    Our customer service is here for you!
  • The Expertise

    We're a family-run business with 10+ years experience
  • Visit one of our stores

    In The Hague, Wassenaar or Amsterdam

200mg tablets for back & muscle pain.
For relief from: Backache, Muscular pain, Rheumatic pain, Neuralgia. Also provides relief from: headache, dental pain, period pain, feverishness, cold and flu symptoms, migraine.
For more information, please visit: www.anadin.co.uk

Ingredients
Each Tablet contains: Ibuprofen 200mg Also contains: Sucrose
Allergy
Nutrition
Ingredients
Each Tablet contains: Ibuprofen 200mg Also contains: Sucrose
Allergy
Nutrition
By using our website, you agree to the usage of cookies to help us make this website better. Hide this message More on cookies »
European Shipping from €6,95
Trusted Partners: safe payment & fast delivery
Family-run business with 10+ years experience
Our shops - The Hague - Wassenaar - Amsterdam